Communications in Mathematical Physics

Duality for free Bose fields

Konrad Osterwalder

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 29, Number 1 (1973), 1-14.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103858474

Mathematical Reviews number (MathSciNet)
MR0321450

Zentralblatt MATH identifier
0262.46068

Subjects
Primary: 81.46

Citation

Osterwalder, Konrad. Duality for free Bose fields. Comm. Math. Phys. 29 (1973), no. 1, 1--14. https://projecteuclid.org/euclid.cmp/1103858474


Export citation